# SDR R61A201401280154

- Difficulty date: January 28, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 21,929 hours, 16,699 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW RECEIVED A STEERING FAIL MESSAGE. MAINTENANCE RESET THE NWS SYSTEM IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
